# SDR UIEA2017081401479

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,789 hours, 20,464 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 181031
- Part serial: 2456
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: D

## Discrepancy

AFTER START, THE RT ENGINE FUEL VALVE EICAS MESSAGE ALONG WITH ENGINE VALVE LIGHT APPEARED .  FLAMED OUT.   REMOVED AND REPLACED THE RELAY K1251 IAW SWPM 20-81-11, OPS CHECKED OK . ENGINE RUNS COMPLETE, NO MESSAGES.   OK FOR SERVICE.   REMOVED AND REPLACED FUEL SHUTOFF SOLENOID VALVE IAW AMM 73-21-20,  OPS CHECKED GOOD AFTER REPLACING RELAY.
